# SDR REXA2015063000650

- Difficulty date: June 30, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-106 PANEL HAS A CRACKED RIB.  REPLACED C CHANNEL ON STRAP JOINT FOR PANEL 195 DL & 196 DOOR IAW SRM 51-42-13.  PERFORMED MODSUM ON C CHANNEL IAW EO 53510.
